







PSSDC MEETING AGENDA

(Draft v6)

THURSDAY, FEBRUARY 17, 2022 12:00 p.m. – 3:00 p.m. EST

#		PSCIOC			
	TIME	PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
	12:00	For simultaneous	s interpretation: refer to information provided		
	p.m.		ond to evaluation poll after each presentation		
	12:00	Welcome	Welcome & Land Acknowledgement		ICCS Secretariat
	p.m.				
			Rollcall of PSSDC Members and		
_	10.00		registered Observers in attendance		
1	12:00	Secretariat	Objective:		Catherine
	12:05		A) Approval of Pagerd of Decision from	For annuaval	Bennett, PSSDC
	12:05		A) Approval of Record of Decision from October 28, 2021, meeting (TAB 1A)	For approval	Co-Chair
	a.m.		October 26, 2021, meeting (TAB TA)		
	(5		B) Acceptance of February 17, 2022,	For approval	
	min)		Meeting Agenda (TAB 1B)	1 or approvar	
	111111)		Weeting Agenda (TAB TB)		
2	12:05	CLIENT CENTRIC	Priority #1: Modernization of Service		Lead: Catherine
	- 1:05	SERVICES	Delivery Models (TAB 2)		Bennett
	p.m.				
	-		Objective:	For	Public Digital:
	(60	(V	Digital Landarahin	information /	
	min)	(→(△)←)	<u>Digital Leadership</u>	discussion	Emma Gawen,
		*	Insights on effective, responsive,		Partner
			informed leadership for next generation	Members to	
			of service delivery.	respond to evaluation poll	Emma is a Public
			 How to lead in the digital age and 	after each item.	Sector expert and lead in the
			leverage digital solutions to create		Americas. She
			better digital tools and services for all		works primarily with
			clients, including vulnerable		senior government
			populations.		leaders, helping
			How all levels of government can		them to initiate and
			collaborate to provide better integrated		support the
			service and support for clients. How to		structural changes needed to support
			drive enterprise approach (whole of		digital ways of
			government)		working.
			What best practices can organizations		
			incorporate throughout and across to		
			foster more open and accessible digital		
			services.		
			How to measure success in addressing		
			gaps in digital access and digital		
			literacy.		







	1:05 – 1:15 p.m.		Stretch Break		
3	1:15 – 2:15 p.m. (60 min)	CLIENT CENTRIC SERVICES	Priority #2 Client Experience Management (TAB 3) Objective: Workshop on Digital Skills - Going beyond the 'tool' view of technology Introduction by Cody Dodd, PhD: Experiences from ICCS to Nielsen to the London School of Economics (5 mins) A) Strategic Data Management - Digital Literacy for Executives - Recognizing core taxonomy needed to navigate digital transformation: (5 min) What is AI? B) Bias and Ethics - Core leadership competencies for successful digital management: (5 min) Facilitation Digital strategy Practical C) Use Cases & Competencies (30 min) Citizen / employee experience management Talent acquisition Process optimization D) Q&A (10 min) E) Wrap up and next steps (5 min)	For information / discussion Members to respond to evaluation poll after each item.	Lead: Mark Burns, PSSDC Co-Chair Cody Dodd, PhD, Researcher & Innovator on Digitization and Artificial Intelligence
	2:15	p.m. – 2:20 p.m.	Stretch Break		
4	2:20 – 2:30 p.m. (10 min)	Financial Report	Objective: PSSDC Financial Report (TAB 4A) PSSDC Annual Contributions (TAB 4B)	For information	Lead: Catherine Bennett Linda Maljan, PSSDC Treasurer
5	2:30 – 2:45 p.m. (15 min)	Jurisdictional Service Delivery Priorities, Initiatives & Challenges	Objective: (TAB 5A & 5B) Information Sharing Analysis: Overview of key service delivery accomplishments across the country, jurisdictional showcase opportunities on service delivery projects and overview of pan-Canadian service	For information / feedback	Lead: Mark Burns, PSSDC Co-Chair ICCS Secretariat: Maria Luisa Willan







			delivery issues for possible discussion / interjurisdictional collaboration.		Pavel Chernousov, Research Analyst
p.i	55 m.	Agenda Planning	 Objective: (TAB 6A & 6B) PSSDC Bring Forward Agenda PSSDC bring forward agenda to ensure agenda items are aligned to Council's priorities. PSSDC Action Items 	For information / feedback	Lead: Catherine Bennett ICCS Secretariat Maria Luisa Willan
3:0 p.r (5	00 m.	Other Business	 Objective: PSSDC Group Update: Contact Centre CoP (TAB 7A to 7C) – Group seeking representation from NL, PEI, NU, and YT. Upcoming PSSDC Meetings: Tuesday, April 5th, 1:00 pm EDT Tuesday, May 3rd, 1:00 pm EDT Monday, June 6th, 12:00 pm EDT Tuesday, July 12th, 1:00 pm EDT 	For information	Lead: Mark Burns, PSSDC Co-Chair ICCS Secretariat Maria Luisa Willan
Ac	djournme	ent of PSSDC Mee			